It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I was on 80mg a day for 6 months. 40mg in the morning and another 40 before bed.

It helped with the oily skin problem, it helped me get rid of comedones on my nose but it made me broke out like crazy after 2 weeks. I never had acne on my cheeks, but while on accutane i developped enormous bumps on my cheeks. I tend to pick at my face but those things were so painful i didn't dare to touch them at all. First time it happened i had 1 on each cheek and one day i was taking a shower and the hot water maked them both pop. They most have bled for a good 30 minutes. During my courseof accutane i had 7 of those monstrous things, and now i have 7 gigantic craters in my face that i'm probably stuck with for the rest of my life because of accutane. They're all around the same size as the smilies we have on these forums :rolleyes:

Ironically, the dermatologist who prescribed me this drug wrecked my face for the rest of my life and now i have to waste even more money on other dermatologists for injections to fix the whole mess. I'm currently seeing the best derm in Quebec and he's tried pretty much every product he has to fill up the scars. At first the scars are gone and my skin is fine, but after 2-3 weeks, whatever he's injected into the scars seems to just vanish overnight. He says it's the first time he ever sees something like this happen. Next week i'm going to visit him again and we'll try a new product that just came up, but it's very expensive. I've already spend 3000$ CAD on this, next week it'll be 4000$. Good thing my parents are helping me pay most of it heh.





All times are GMT -7. The time now is 06:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!